Uniformities obtained from filter spaces
Portugaliae mathematica, Tome 30 (1971) no. 1, pp. 29-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1971__30_1_115135,
author = {Reed, E.E.},
title = {Uniformities obtained from filter spaces},
journal = {Portugaliae mathematica},
pages = {29--40},
year = {1971},
volume = {30},
number = {1},
mrnumber = {0301705},
zbl = {0231.54032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1971__30_1_115135/}
}
Reed, E.E. Uniformities obtained from filter spaces. Portugaliae mathematica, Tome 30 (1971) no. 1, pp. 29-40. http://geodesic.mathdoc.fr/item/PORMA_1971__30_1_115135/